# SDR AALA20110920TUL01

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 64,105 hours, 33,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR TIE DOWN AT STATION 1152 CRACKED.  INSTALLED NEW SUPPORT BRACKET PER AARD 51-10-00-5.
